MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED
Model Number KMCSUN
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Insufficient Information (4580)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is distributed outside the us and no gudid information exists.Process of gathering and analyzing information is ongoing.Additional information will be provided upon conclusion of the investigation.
 
Event or Problem Description
A caregiver tripped over a loose plastic cover located on the leg of a maxi move lift while walking across the lift base.As a result, the caregiver fell and sustained a knee injury.The caregiver did not attend the emergency department but subsequently sought medical evaluation, which included a radiology examination.No additional clinical information regarding the injury or treatment has been provided to date.No patient was present or involved at the time the reported issue occurred.
 
Additional Manufacturer Narrative
The plastic leg covers require slight upward force to detach and should not come off without resistance.The retaining edge at the end of the leg is intended to provide this resistance; if damaged, the cover may detach more easily.During inspection, the arjo technician confirmed that the cover could be partially removed and reattached.Replacing the cover did not change this behaviour, which is consistent with the product¿s design and does not represent a device malfunction.The incident occurred when the caregiver attempted to walk through the base of the patient lift, an area that is not intended to be used as a walking path during normal operation but rather to support and stabilize the device.The incident was primarily caused by the caregiver walking through the base area, which presents a foreseeable tripping hazard that cannot be attributed solely to the loose cover.According to the instructions for use (ifu, 001.25060.En rev.19, sep/2022), ¿care must be taken not to allow anything to stand in the way of the chassis¿ moving legs.¿ additionally, the ifu contains repeated warnings instructing users to keep both patient and attendant legs and feet clear of the lift structure: ¿ensure that the patient¿s and attendant¿s legs and feet are well clear of any parts of the lift.¿ in summary, the arjo product was directly involved with the reported incident, the caregiver tripped on a loose plastic leg cover located on the base of the lift while walking through the base area.The lift¿s base area is not intended to be used as a walking path and presents a foreseeable tripping hazard.No patient was present or involved at the time the reported issue occurred.Although the leg cover could be manually detached, this condition does not represent a device malfunction, and was not the primary cause of the event.
 
Event or Problem Description
A caregiver tripped over a loose plastic cover located on the leg of a maxi move lift while walking across the lift base.As a result, the caregiver fell and sustained a knee injury.The caregiver did not attend the emergency department but subsequently sought medical evaluation, which included a radiology examination; however, the results of this assessment are not known to arjo.We were informed that the caregiver has been off work and returned to work with slightly modified duties three days after the event.No additional clinical information regarding the injury or treatment has been provided to date.No patient was present or involved at the time the reported issue occurred.

Brand Name
MAXI MOVE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24399060
Report Number9681684-2026-00010
Device Sequence Number18217664
Product Code FSA
UDI-Device Identifier05055982766937
UDI-Public(01)05055982766937(11)240306
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberKMCSUN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown